Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes brownish vaginal discharge and nausea on 19th day of menstrual cycle?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12893 Questions
Question
Hi doctor i had a baby 8 months ago my husband and i have stopped using contraception we were using condoms. Usually have a 24/25 day cycle. Last month i had a cycle of 34 days. Instarted ny period on 17 november. We have been sexually active. Today is day 19 of the cycle i have noticed bleeding. Could that be periods? I am feeling very nausea recently. I have slight cramps right now as i am bleeding. Thanks
I have put a photo from the tissue of the blood it looks different than usually when I have periods. I am feeling very nausea right now feel like vomiting like it's there on my chest but can't vomit. Been feeling like this for the past 4-5 days.
Wed, 9 May 2018 in Pregnancy
 
 
Answered by Dr. Rakhi Tayal 44 minutes later
Brief Answer:
Can be due to pregnancy.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
You are having a mild brownish discharge. This can be related to pregnancy specially if your last period on 17th November was light. The nausea that you are feeling can be related to pregnancy or due to gastritis. It is best to do a urine test for pregnancy using the kits available over the counter. In case the pregnancy test is negative then it can be considered as an early period due to hormonal disturbance.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Follow-up: What causes brownish vaginal discharge and nausea on 19th day of menstrual cycle? 8 hours later
Ok if i do pregnancy test now will it show? The bleeding has kind off stopped like it was there yesterday only

Ok woke up this morning with a heavy flow Iv uploaded the photo. My hormones may be imbalanced. What tests do I need to do to rule this out?
 
 
Answered by Dr. Rakhi Tayal 4 hours later
Brief Answer:
Early period.

Detailed Answer:
Hello.
Thanks for writing again.
You are having a proper blood flow suggestive of an early period. Hormonal imbalance is more likely. Still you can rule out pregnancy using a test kit to be very sure.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Follow-up: What causes brownish vaginal discharge and nausea on 19th day of menstrual cycle? 34 minutes later
Ok what can I do to treat hormonal imbalance? Will this affect the chances of me getting pregnant?

Do I need to do any blood hormone tests to investigate further?
 
 
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer:
Wait for next periods.

Detailed Answer:
If this has happened for the first time then you can wait till your next periods before starting any investigations or treatment. After you stop the breast feeding the hormonal imbalance can come back to normal on its own. Otherwise you can consult a gynecologist and get hormonal tablets prescribed to regularize your periods.
Regards.
Above answer was peer-reviewed by
 
Follow-up: What causes brownish vaginal discharge and nausea on 19th day of menstrual cycle? 10 hours later
Ok doctor but I was not breastfeeding my periods were regular just recently it's gone abit off the hook. Can this affect me falling pregnant I'm no longer using contraception trying a healthy diet too
 
 
Answered by Dr. Rakhi Tayal 33 minutes later
Brief Answer:
Can decrease chances of pregnancy.

Detailed Answer:
Irregular periods can decrease the chances of pregnancy. In case irregular periods are persistent then do consult a gynecologist for hormonal therapy.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor